I am currently taking Lithium, Lamictal and Lexapro for Bipolar (thank goodness doc. gave me all "L" scripts so I can remember!). I am considering taking L-Tyrosine (another "L"). I am searching for drug interactions and am not having any luck. Does anyone have any information on adding this to my mixture of meds? Thanks. ~ El
I took tyrosine once and it sped up my blood pressure to the point where it was dangerously high. If I hadn't been taking Atenolol (beta blocker) as a side effect pill at the time the results might have been fatal. Also it made me psychotic. My psychiatrist later informed me that the "natural mood stabilizer" site I looked at online was basically blatant misinformation. That was before my current recovery and I would never attempt that again and I would suggest other people don't either. What happenned was unnerving to say the least.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.